# SDR SWIA200211024

- Difficulty date: July 3, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 22,342 hours, 19,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LATCH CANNOT BE STOWED FROM INSIDE THE AIRPLANE.  REPLACED SPRING IN THE PUSH BUTTON ON OUTER PAX DOOR HANDLE.  OPS CHECK GOOD.
